| Model Number |
81725 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that device fracture occurred.The target lesion was located in the severely tortuous and moderately calcified vessel.Two 200 cmx10 cm fathom-14 guidewire were selected for use.During advancing, it was noted that device fracture occurred approximately 6 inches from the top of the wire.This device was snared and since the second device was still connected, it was easily removed.As per physician's opinion, the fracture was possibly caused by the tortuosity of the vessel and going through stent.The procedure was completed with a different device.There were no complications reported.
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device and a torque device were returned for the analysis, and it is possible to see that the guidewire was kinked at the middle and distal section and detached at the distal section.No more damages were detected.Microscope inspection revealed that under the microscope it was observed that the guidewire was observed detached at the distal section.
Event or Problem Description